# SDR FDEA200904281453

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CENTER CHORD HAS CORROSION AT STA 1020, BL 0 INCH.  BLENDED AND FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. REPAIR CARRIED OUT IAW E.A. F-5350-126225.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
